# SDR SWAA2019110138470

- Difficulty date: October 23, 2019
- Submitted: November 1, 2019
- Operation: Air carrier
- Aircraft: N908WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36620
- Aircraft time: 40,995 hours, 24,452 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 146A812814
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT R/H STRAP AREAS CORRODED BETWEEN BS. 767 TO BS. 827, RBL 21, ON THE UPPER AND LOWER SIDES INBOARD OF THE THRESHOLD WEB. / REPAIRED STRAP IAW SRM & DWG.
